# SDR HEEA064380

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 23039791
- Condition: Worn
- Location: Compressor
- Part time: 791 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  FRETTING AND WORN BEYOND OVERHAUL MANUAL LIMITS ON SPLINE ADAPTER OUTSIDE DIAMETER AND RETAINING RING GROOVE.  INSTALLED NEW PART.
